# SDR SIMA200703310

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 13,518 hours, 12,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14522460009
- Condition: Corroded
- Location: Fusleage
- Part time: 13,518 hours, 12,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GUSSET OVER CENTER HAT BEAM BETWEEN FRAME 18 TO FRAME 22 CORRODED.  REMOVED AND REPLACED GUSSET IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
